# SDR AALA202505300894

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND ECS BAY AFT VAPOR BARRIER UPPER INBOARD ATTACH ANGLE AT BS 663 FROM LBL 5 TO LBL 15. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
